MathSciNet Relay Station
MathSciNet bibliographic data
MR1039966 14J26 (14J05 14J17)
Nikulin, V. V. del Pezzo surfaces with log-terminal singularities. III. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 53 (1989), no. 6, 1316--1334, 1338; translation in Math. USSR-Izv. 35 (1990), no. 3, 657–675
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement